Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   Sore Skin (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=27424)

newme81 02-25-2012 08:49 PM

Sore Skin
 
I have been experiencing "sore" skin since starting the films 4 days ago. It's from about my waist up and moreso on my upper back. My flesh LOOKS fine but it feels bruised and feels like it's badly sunburnt. Has anyone else had this happen? My next doctor appt is on Weds so I will most certainly speak to him but it's bothering me to the point that it's painful even wearing my bra. I've also noticed that my joints, especially my hands, sometimes stiffen (during day or night) and feel tender. Thanks for any input!

theswan 02-25-2012 10:27 PM

Not a doctor but curious if maybe you have some swelling? Try and push in to your lower leg by a meaty part and push in-if the indentation stays (called pitting) it is a sign of fluid retention.

Otherwise, not sure what it could be save for a mild allegic dermatitis that may go away as you get used to the suboxone

Good luck, if some has had this I hope the chime in

Glen

newme81 02-26-2012 12:03 AM

Thanks for your reply! My hands are slightly swollen but not to the extent that I'm worried yet. I do have some crazy allergies to things so I was wondering that myself. I hope it goes away because otherwise, this medication has been wonderful and sweet relief. I'd take this any day than how I WAS feeling!

theswan 02-26-2012 12:53 AM

yeah I know I was so dependant of percocet's and so feared another Withdrawal. I got onto a clinical trial of suboxone for pain patients and thank God for it. I was on 2008 to 2010 stopped a year and now am back just for my pain issue.

Maybe a benadryl may help but my guess is it will go away as you adjust to it

Good luck

Glen

newme81 02-26-2012 01:35 AM

Ahhh, yes. I so too loved my Percocet's. Many 30's a day. Then I said one day that I had enough and I quit. The withdrawals make it so HARD to quit but I knew the alternative so here I am...on Sub's and thankful buuuut...these side effects kinda suck, too. Oh well. It could certainly always be worse :)


All times are GMT -4. The time now is 01:14 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors